RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 3, Pages 532–535 (Mi dan47409)  

MATHEMATICS

Versal deformations of cohomology classes and complex supermanifolds

A. Yu. Vaintrob

All-Union Research Institute records management and archiving, Moscow

Full text: PDF file (622 kB)

Bibliographic databases:
UDC: 517.5+512.8
Presented: . . 
Received: 06.03.1985

Citation: A. Yu. Vaintrob, “Versal deformations of cohomology classes and complex supermanifolds”, Dokl. Akad. Nauk SSSR, 287:3 (1986), 532–535

Citation in format AMSBIB
\Bibitem{Vai86}
\by A.~Yu.~Vaintrob
\paper Versal deformations of cohomology classes and complex supermanifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 3
\pages 532--535
\mathnet{http://mi.mathnet.ru/dan47409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=837291}
\zmath{https://zbmath.org/?q=an:0645.58004}


Linking options:
  • http://mi.mathnet.ru/eng/dan47409
  • http://mi.mathnet.ru/eng/dan/v287/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019